# SDR AALA201707269006

- Difficulty date: July 24, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 12,317 hours, 2,510 cycles
- System (JASC): 5630 · Door Windows
- Part: Seal
- Part number: A5637001320200
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ACCESS WINDOW FOGGED UP ON LANDING. MAINTENANCE REPLACED L1 DOOR WINDOW SEAL IAW AMM 56-31-11.  AIRCRAFT WAS GROUNDED.
